# SDR CALA9700607

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13881
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48045
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY OVERWING EXIT LIGHTS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY AND BATTERY.
